# SDR SWIA972289

- Difficulty date: January 13, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,649 hours, 28,098 cycles
- Engine: Pwa PW118
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD STABILIZER AND INBOARD WING DEICE BOOTS FAILED AFTER TAKEOFF.  RETURNED TO SEA.  REMOVED AND REPLACED INBOARD STABILIZER AND WING EJECTOR VALVE WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  PANEL CLOSED.  S/N ON:  N3503, S/N OFF:  Q7401.
